# SDR R61A2025020100073

- Difficulty date: January 17, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 43,787 hours, 30,128 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 5913243
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE LH WING, FLAP TORQUE TUBE F8, IB UNIVERSAL JOINT FOUND TO HAVE PITTING CORROSION ON THE SPLINES FROM LACK OF GREASE. REMOVED AND REPLACED UNIVERSAL JOINT AT LH WING FLAP TORQUE TUBE F8 IB SIDE IAW EMB SRM 51-42-01.
